| Model Number |
0998-UC-3013-69 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during the surgical procedure, the cs100 intra-aortic balloon pump (iabp) unit has blood in the equipment's internal system.There was no patient harm.
Additional Manufacturer Narrative
Updated fields: h6 (type of investigation, investigation findings and investigation conclusions), h10: a getinge field service engineer (fse) after inspection confirmed blood back in device.The unit has not yet been repaired as we are waiting for the customer to purchase the parts to apply and repair the equipment.The complaint may be reopened in future if the response is received.H3 other text : the unit has not yet been repaired.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.
Event or Problem Description
N/a.